# SDR C77A20150622001

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 20,749 hours, 11,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,749 hours, 11,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN LT AFT BEAM, PN 170-65669-003, UPPER FLANGE.  VTSAA REQUESTED A REPAIR & RECEIVED ETD2015-170-055840A WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR DOUBLER USING THE PRINCIPLES OF SRM PART II 53-23-10 REPAIR 03.  THE CORROSION DAMAGE APPROX DIMENSIONS ARE 3.0 INCHES X 1.0 INCH WITH A MAXIMUM DEPTH OF .019 INCH DEEP.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS STRUCTURE IS NOT FCS, BUT REQUIRES FOLLOW UP INSPECTIONS.  EO E175-53MR-190.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD2015-170-055840A ANAC DER FORM ATTACHED.  REF INSPECTION INSTRUCTIONS, TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,483 FC OR 27,242 FH, INTERVAL OF 10,133 FC OR 13,476 FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-190 UNDER WO 1923050.
